# SDR 2001F00500

- Difficulty date: August 27, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N374BJ
- Make and model: Boeing 737*
- Aircraft serial: 32451
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 0881031007
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH ASSEMBLY SHORTED INTERNAL CONDITION SHOWS SYSTEM AURAL WARNING BEING RESET WITHOUT DEPRESSING SWITCH.  INTERNAL FAILURE OF MICROSWITCH ASSY.  REMOVED AND REPLACED SWITCH ASSEMBLY, SYSTEM OPS CHECKS GOOD.  (M)
